Please use this identifier to cite or link to this item:
Title: A note on the equivalence of rationalizability concepts in generalized nice games
Authors: Zimper, Alexander
First Published: 2006
Citation: International Game Theory Review, 2006, 8 (4), pp.669-674
Abstract: Moulin (1984) describes the class of nice games for which the solution concept of point-rationalizability coincides with iterated elimination of strictly dominated strategies. As a consequence nice games have the desirable property that all rationalizability concepts determine the same strategic solution. However, nice games are characterized by rather strong assumptions. For example, only single-valued best responses are admitted and the individual strategy sets have to be convex and compact subsets of the real line ℝ. This note shows that equivalence of all rationalizability concepts can be extended to multi-valued best response correspondences. The surprising finding is that equivalence does not hold for individual strategy sets that are compact and convex subsets of ℝn with n ≥ 2.
DOI Link: 10.1142/S021919890600117X
ISSN: 0219-1989
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.